# SDR 97FDEA00548

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0747, NR 0798 71C209-02 - FWD CARGO BS 500, STR 19-25 RT: 11 DENTS ON TOP SIDE OF BELLFRAME.  INSTALLED DOUBLERS BS 500 RT PER SRM 51-40-3.
